Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Continuously varying peaking functions

John Erik Fornaess and Steven Krantz

Vol. 83 (1979), No. 2, 341–347
Abstract

Let X be a compact metric space, A C(X) a closed subalgebra. Let 𝒫X be the set of peak points for A. It is shown that there is a continuous function Φ : 𝒫→ A such that Φ(x) peaks at x for all x ∈𝒫.

Mathematical Subject Classification 2000
Primary: 54C05
Secondary: 54C99
Milestones
Received: 30 October 1978
Revised: 8 January 1979
Published: 1 August 1979
Authors
John Erik Fornaess
Steven Krantz
Department of Mathematics
Washington University in St. Louis
Campus Box 1146
Saint Louis MO 63130
United States
http://www.math.wustl.edu/~sk/